Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Lump on the testicle, pain in the genitals. Ciprofloxacin prescribed.X-ray suggested. Anything serious?

Hello, I am 20 years old and have been having pains in my right genitalia and felt a small pinhead lump on my right testicle . I went to the hospital who have prescribed Ciprofloxacin for the pain but he told me to make an appointment to see my GP about the pinhead lump. I saw my GP yesterday and he wants to send me for an x-ray but hasn t made an emergency referral so am assuming its nothing serious. When i touch the small lump the pain is not direct but is felt in the area of the infection which is the veins connected to the testicle. Could the lump be a result of the infection and do I have anything to worry about?
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Urologist 's  Response
Jul 2016
Thanks for your query.Based on facts you have stated-it appears that you have what is called as Epididymitis an infection of Epididymis.This commonly occurs due to predisposing UTI.Please continue take Ciprofloxacin that you are taking along with some anti inflammatory drug like Diclofenac for ten days..Drink plenty of water.Sure to be cured within ten days.
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor